Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spidermanforever

Dry Dull Skin After Accutane

Recommended Posts

I finished my 2nd course of accutane on the 8th feb and since coming off my skin is so dry and dull i do not have a nice 'glow' - i was wondering roughly how long is it until skin returns to normal?? on the plus side no acne!

also as it notice my skin is rough and dry i cleanse, tone and moisturise with the simple brand products and when i shower use johnsons gentle exfoliating wash which is gentle on the skin.....should i be using this regimen?

Share this post


Link to post
Share on other sites

No its not due to lack of exfoliation.

Your skin has lost the ability to release natural oils onto the surface of the skin to hydrate it - this can happen on the face & (in my case) over the entire body. As you progressively dry out post treatment it keeps getting worse.

I t can become painfully dry, your skin looks ashy and sick.

Im 2 years post.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×